# SDR AALA202503034446

- Difficulty date: December 9, 2024
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOCATED ON TRILING EDGE FALSE REAR SPAR TOP SKIN OVERHANG UPPER SURFACE BETWEEN WX3622 AND WX4013 RH WING  L=2.232 INC W=0.625 INCH D=0.007 INCH. MAINTENANCE PERFORMED TIME LIMIT REPAIR ON TOP SKIN UPPER SURFACE FALSE REAR SPAR BTW RIB WX3622 TO RIB WX4349 ON RH WING IAW EA 360584.
